# SDR ASMF200405022

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Aircraft time: 58,833 hours, 37,898 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Takeoff Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (TAKE OFF) WARNING FLAG SHOWS, DURING TAKE OFF CONFIGURATION. DURING MAINTENANCE REVISION, FLAPS WERE OPERATED AND FAIL CONTINUE. VISUAL INSPECTION WAS PERFORMED AND WAS DETECTED THAT THE FLAP LEVER DOES NOT ACTUATE THE TAKE OFF SWITCH. AIRCRAFT WAS SENT TO THE HANGAR AND TAKE OFF WARNING SWITCH WAS ADJUSTED IAW MM 27-53-01 AND TESTED IAW MM 27-00-00, ALL CORRECT.
